MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309572
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needle had mold on it.This was discovered before use.The following information was provided by the initial reporter: material no.309572 batch no.9203066.It was reported that mold was noticed on luer lok syringes when dispensing the syringes to a consumer.Pharmacist called to report mold on luer lok syringes (1) full box of individually wrapped syringes.Stated that she was dispensing the syringes to a consumer when she noticed the mold.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needle had mold on it.This was discovered before use.The following information was provided by the initial reporter: material no.309572 batch no.9203066 it was reported that mold was noticed on luer lok syringes when dispensing the syringes to a consumer.Pharmacist called to report mold on luer lok syringes (1) full box of individually wrapped syringes.Stated that she was dispensing the syringes to a consumer when she noticed the mold.

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9395517
Report Number1213809-2019-01194
Device Sequence Number524122
Product Code FMF
UDI-Device Identifier30382903095729
UDI-Public30382903095729
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number309572
Device Catalogue Number309572
Device Lot Number9203066
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;